# SDR DALA2019090605196

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 76,816 hours, 24,743 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5635 - GEAR - RT MAIN LANDING GEAR WOULD NOT EXTEND. USED ALTERNATE GEAR EXTENSION. CORRECTIVE ACTION: T/S PER FIM REF 32-30. R/R RMLG DOOR OPERATED GEAR SEQUENCE VALVE REF AMM 32-32. R/R RT MLG UPLOCK ACTUATOR REF AMM 32-32. OPS CK GOOD AND LK CK GOOD.
